Hail, Laramie
- When
- July 4, 4:15 PM MST to 4:18 PM MST
- Where
- Laramie County, 4 mi S of Albin
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.367, -104.100
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 4, 2:25 PM MST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 325 PM MDT MON JUL 4 2005 .SHORT TERM...PRIMARY CONCERN IS POTENTIAL FOR SEVERE CONVECTION THIS EVENING IN MOST OF THE WESTERN NEBRASKA PANHANDLE AND THE SOUTHEAST CORNER OF WY. PARAMETERS SUCH AS CAPE AND LIFTED INDEX VALUES SUPPORT SEVERE THUNDERSTORM WATCH IN THOSE AREAS THIS EVENING...WITH ACTIVITY DIMINISHING LATE TONIGHT. REPEAT PERFORMANCE IS POSSIBLE TUE WITH THE STANDARD SEVERE WEATHER PARAMETERS PROGGED TO AGAIN BE SUPPORTIVE OF AT LEAST SOME SEVERE WEATHER THEN TOO. ACTIVE WEATHER CURRENTLY ONGOING SO WILL KEEP DISCUSSION SHORT. .LONG TERM...FOR TUESDAY NIGHT THROUGH FRIDAY...RIDGE BUILDS IN WEDNESDAY WITH WEAK WESTERLY FLOW ALOFT. SFC SOUTHEAST RETURN FLOW CONTINUES OVER THE NE PANHANDLE WHERE SOME AFTERNOON CONVECTION MAY DEVELOP WEDNESDAY AFTERNOON/EVENING. HEIGHTS CONTINUE TO BUILD THURSDAY AND FRIDAY WITH THE DGEX BEING THE BULLISH ON PRECIP CHANCES FRIDAY AFTERNOON...PERHAPS DUE TO A MORE EASTERLY WIND COMPONENT AS COMPARED TO THE GFS. NEVERTHELESS....EXPECT ABOVE NORMAL TEMPS TO CONTINUE THROUGH THE END OF THE WEEK. DEMKO FRIDAY NIGHT THROUGH MONDAY...UPPER RIDGE WILL CONTINUE TO DOMINATE THROUGH THE WEEKEND WITH WARM TEMPS AND LIMITED TSTM CHANCES. HARD TO NOT MENTION ANY TSTMS THIS TIME OF YEAR WITH MOUNTAINS INVOLVED BUT WILL LEAVE OUT EXCEPT FOR EARLIER SMALL CHANCE THAT WAS PUT IN FOR SUNDAY AFTERNOON/EVENING. 06Z DGEX LOOKS TOO STRONG ON ITS QPF SATURDAY AS IT DID FOR FRIDAY. JLH && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1047 AM MDT MON JUL 4 2005 NEZ001-003-019>021-054-055-WYZ067>070-051700- SIOUX-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1047 AM MDT MON JUL 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS FAR SOUTHEAST WYOMING AND WILL MOVE INTO MOST OF THE NEBRASKA PANHANDLE BY THIS EVENING. SOME OF THE STORMS COULD BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. ADDITIONALLY...THE STORMS COULD PRODUCE LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED LATE DAY THUNDERSTORMS WILL REDEVELOP TUESDAY. THE STORMS WILL AGAIN HAVE THE POTENTIAL TO BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS. ON WEDNESDAY...THUNDERSTORMS WILL BE LESS NUMEROUS...FOLLOWED BY DRY AND WARM WEATHER THURSDAY AND FRIDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO THE FORECAST FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. NEZ002-WYZ059>066-051700- DAWES-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- 1047 AM MDT MON JUL 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTHEAST WYOMING...THE WESTERN NEBRASKA PANHANDLE AND SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN THE SNOWY AND LARAMIE RANGES THIS AFTERNOON AND EVENING. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT GUSTY WINDS AND COPIOUS LIGHTNING WILL ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED LATE DAY THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY...BUT THE STORMS ARE NOT EXPECTED TO BE SEVERE. DRY AND WARMER WEATHER IS EXPECTED THURSDAY AND FRIDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO THE FORECAST FOR LOCATIONS IN AND NEAR THE SOUTHEAST WYOMING MOUNTAINS FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1121 AM MDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 2 E YODER 41.92N 104.26W
07/03/2005 1.00 INCH GOSHEN WY TRAINED SPOTTER
1250 AM HAIL 5 E DALTON 41.41N 102.87W
07/04/2005 0.88 INCH CHEYENNE NE TRAINED SPOTTER
OBSERVED HAIL FROM 0045-0055 AM MDT.
&&
JLHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 155 PM MDT MON JUL 4 2005 NEZ001-003-019>021-054>055-WYZ066>069-050300- BANNER-BOX BUTTE-CHEYENNE-KIMBALL-MORRILL-SCOTTS BLUFF-SIOUX- GOSHEN-LARAMIE RANGE-CHEYENNE FOOTHILLS-PLATTE- 155 PM MDT MON JUL 4 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 598 IN EFFECT UNTIL 9 PM MDT FOR THE FOLLOWING AREA... IN NEBRASKA THIS WATCH INCLUDES 7 COUNTIES IN THE WESTERN NEBRASKA PANHANDLE BANNER... BOX BUTTE... CHEYENNE... KIMBALL... MORRILL... SCOTTS BLUFF... SIOUX... IN WYOMING THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST WYOMING GOSHEN... LARAMIE... PLATTE... THIS INCLUDES THE CITIES OF...ALLIANCE...BAYARD...BRIDGEPORT... CHEYENNE...GERING...GUERNSEY...HARRISBURG...HARRISON...KIMBALL... SCOTTSBLUFF...SIDNEY...TORRINGTON AND WHEATLAND. JLH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL 2 E CHEYENNE 41.15N 104.75W
07/04/2005 0.75 INCH LARAMIE WY TRAINED SPOTTER
0245 PM HAIL 2 NE CHEYENNE 41.17N 104.76W
07/04/2005 0.88 INCH LARAMIE WY TRAINED SPOTTER
0252 PM HAIL 3 NE CHEYENNE 41.18N 104.75W
07/04/2005 0.88 INCH LARAMIE WY TRAINED SPOTTER
0311 PM HAIL 5 NE CHEYENNE 41.20N 104.72W
07/04/2005 0.88 INCH LARAMIE WY TRAINED SPOTTER
&&
MRCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 25 NE CHEYENNE 41.40N 104.45W
07/04/2005 1.75 INCH LARAMIE WY PUBLIC
&&
MRCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 24 NE CHEYENNE 41.39N 104.46W
07/04/2005 1.75 INCH LARAMIE WY LAW ENFORCEMENT
0440 PM HAIL 10 NNW PINE BLUFFS 41.31N 104.14W
07/04/2005 1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
MRCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT MON JUL 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 15 NNE CHEYENNE 41.35N 104.68W
07/04/2005 1.75 INCH LARAMIE WY TRAINED SPOTTER
&&
MRCThe Cheyenne radar (KCYS), 64 km away, was scanning. The volume nearest the first event began at 23:15 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2005Every state in 2005This day in weather historyWarnings in Wyoming, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5465761.